# SDR ASAA1159053

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,184 hours, 5,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Part number: 17410802
- Condition: Sticks
- Location: Cdu Keyboard
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FMC R 1 BUTTON STICKS.  VERIFIED DISCREPANCY.  REPLACED FMCS CDU KEYBOARD REF MM 34 61 01.  OPS NML REF SAME.
